Alert archive / Missouri / River Flood Warnings in 2022
River Flood Warning 87, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 2, 2022, 9:06 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Jun 2, 2022, 1:00 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2022, 9:06 AM CDT (14:06 UTC)
- In effect from
- Jun 2, 2022, 1:00 PM CDT
- Expired
- Jun 5, 2022, 10:45 PM CDT
- In force
- 3 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 65 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 22.95 ft at Jun 3, 2022, 8:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 26 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
035
WGUS43 KLSX 021406
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
906 AM CDT Thu Jun 2 2022
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following rivers in Missouri...
Missouri River at Hermann.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-040215-
/O.NEW.KLSX.FL.W.0087.220602T2036Z-220606T0345Z/
/HRNM7.1.ER.220602T2036Z.220604T0000Z.220604T2145Z.NO/
906 AM CDT Thu Jun 2 2022
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE SUNDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Missouri River at Hermann.
* WHEN...From this afternoon to late Sunday evening.
* IMPACTS...At 22.3 feet, Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* ADDITIONAL DETAILS...
- At 8:30 AM CDT Thursday the stage was 19.8 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 22.5 feet tomorrow evening.
It will then fall below flood stage Saturday afternoon.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Missouri River
Hermann 21.0 19.8 22.2 22.1 18.9 15.1 13.1
&&
LAT...LON 3873 9161 3875 9136 3866 9119 3861 9123
3866 9139 3866 9161
$$
Pfahler6 follow-up statements
936
WGUS83 KLSX 021758
FLSLSX
Flood Statement
National Weather Service St Louis MO
1258 PM CDT Thu Jun 2 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Missouri River at Hermann.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-040600-
/O.EXT.KLSX.FL.W.0087.220602T1800Z-220606T0600Z/
/HRNM7.1.ER.220602T1800Z.220603T1800Z.220605T0000Z.NO/
1258 PM CDT Thu Jun 2 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Missouri River at Hermann.
* WHEN...Until early Monday morning.
* IMPACTS...At 22.3 feet, Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* ADDITIONAL DETAILS...
- At 12:30 PM CDT Thursday the stage was 20.8 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 23.6 feet early tomorrow
afternoon. It will then fall below flood stage Saturday
evening.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Missouri River
Hermann 21.0 20.8 23.3 22.8 18.6 14.5 12.9
&&
LAT...LON 3873 9161 3875 9136 3866 9119 3861 9123
3866 9139 3866 9161
$$
Pfahler158
WGUS83 KLSX 022055
FLSLSX
Flood Statement
National Weather Service St Louis MO
355 PM CDT Thu Jun 2 2022
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River near Chamois.
Missouri River at Hermann.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-040900-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-220606T0048Z/
/CMSM7.1.ER.220602T1708Z.220603T1200Z.220604T1248Z.NO/
355 PM CDT Thu Jun 2 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Missouri River near Chamois.
* WHEN...Until Sunday evening.
* ADDITIONAL DETAILS...
- At 7:00 AM CDT Thursday the stage was 15.8 feet.
- Forecast...The river is expected to rise to a crest of 20.5
feet tomorrow morning. It will then fall below flood stage
Saturday morning.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Missouri River
Chamois 17.0 15.8 20.5 17.2 12.1 9.2 8.8
&&
LAT...LON 3864 9198 3871 9185 3873 9161 3866 9161
3865 9190 3858 9194
$$
MOC073-139-040900-
/O.EXT.KLSX.FL.W.0087.000000T0000Z-220605T1520Z/
/HRNM7.1.ER.220602T1823Z.220603T1200Z.220604T0920Z.NO/
355 PM CDT Thu Jun 2 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at Hermann.
* WHEN...Until late Sunday morning.
* IMPACTS...At 22.3 feet, Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* ADDITIONAL DETAILS...
- At 3:30 PM CDT Thursday the stage was 21.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:30 PM CDT Thursday was 21.4 feet.
- Forecast...The river is expected to rise to a crest of 23.2
feet tomorrow morning. It will then fall below flood stage
early Saturday morning.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Missouri River
Hermann 21.0 21.4 23.2 20.6 16.1 13.2 12.7
&&
LAT...LON 3873 9161 3875 9136 3866 9119 3861 9123
3866 9139 3866 9161
$$
Byrd306
WGUS83 KLSX 030147
FLSLSX
Flood Statement
National Weather Service St Louis MO
847 PM CDT Thu Jun 2 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Osage River near Mari-Osa Campground.
Missouri River near Chamois.
Missouri River at Hermann.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-151-041400-
/O.EXT.KLSX.FL.W.0089.000000T0000Z-220605T0000Z/
/MOAM7.1.ER.220602T2006Z.220603T0600Z.220603T1800Z.UU/
847 PM CDT Thu Jun 2 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Osage River near Mari-Osa Campground.
* WHEN...Until Saturday evening.
* ADDITIONAL DETAILS...
- At 3:10 PM CDT Thursday the stage was 18.8 feet.
- Forecast...The river is expected to rise to a crest of 19.2
feet just after midnight tonight. It will then fall below
flood stage early tomorrow afternoon.
- Flood stage is 19.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Osage River
Mari-Osa Campground 19.0 18.8 19.2 17.9 15.0 12.6 11.8
&&
LAT...LON 3849 9199 3849 9202 3847 9202 3853 9204
3853 9202
$$
MOC027-151-041400-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-220606T0120Z/
/CMSM7.1.ER.220602T1708Z.220603T1200Z.220604T1320Z.NO/
847 PM CDT Thu Jun 2 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River near Chamois.
* WHEN...Until Sunday evening.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Thursday the stage was 18.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 PM CDT Thursday was 18.4 feet.
- Forecast...The river is expected to rise to a crest of 20.0
feet tomorrow morning. It will then fall below flood stage
Saturday morning.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Missouri River
Chamois 17.0 18.4 20.0 17.2 12.8 9.6 8.6
&&
LAT...LON 3864 9198 3871 9185 3873 9161 3866 9161
3865 9190 3858 9194
$$
MOC073-139-041400-
/O.EXT.KLSX.FL.W.0087.000000T0000Z-220605T2100Z/
/HRNM7.1.ER.220602T1823Z.220603T1200Z.220604T1500Z.NO/
847 PM CDT Thu Jun 2 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at Hermann.
* WHEN...Until Sunday afternoon.
* IMPACTS...At 22.3 feet, Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Thursday the stage was 22.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM CDT Thursday was 22.1 feet.
- Forecast...The river is expected to rise to a crest of 23.2
feet tomorrow morning. It will then fall below flood stage
late Saturday morning.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Missouri River
Hermann 21.0 22.1 23.2 21.5 17.6 14.1 13.0
&&
LAT...LON 3873 9161 3875 9136 3866 9119 3861 9123
3866 9139 3866 9161
$$
Byrd639
WGUS83 KLSX 031451
FLSLSX
Flood Statement
National Weather Service St Louis MO
951 AM CDT Fri Jun 3 2022
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River near Chamois.
Missouri River at Hermann.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-050300-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-220605T2221Z/
/CMSM7.1.ER.220602T1708Z.220603T1200Z.220604T1021Z.NO/
951 AM CDT Fri Jun 3 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River near Chamois.
* WHEN...Until Sunday afternoon.
* IMPACTS...At 17.0 feet, Flood Stage: Lower lying bottom land
begins to flood.
* ADDITIONAL DETAILS...
- At 7:00 AM CDT Friday the stage was 18.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:00 AM CDT Friday was 18.5 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 8.9 feet Wednesday
morning.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Missouri River
Chamois 17.0 18.5 16.7 12.6 9.8 9.0 8.9
&&
LAT...LON 3864 9198 3871 9185 3873 9161 3866 9161
3865 9190 3858 9194
$$
MOC073-139-050300-
/O.EXT.KLSX.FL.W.0087.000000T0000Z-220605T1938Z/
/HRNM7.1.ER.220602T1823Z.220603T1345Z.220604T1338Z.NO/
951 AM CDT Fri Jun 3 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at Hermann.
* WHEN...Until early Sunday afternoon.
* IMPACTS...At 22.3 feet, Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Friday the stage was 23.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:30 AM CDT Friday was 23.0 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 13.0 feet Friday
morning.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Missouri River
Hermann 21.0 23.0 21.3 17.2 14.3 13.3 13.2
&&
LAT...LON 3873 9161 3875 9136 3866 9119 3861 9123
3866 9139 3866 9161
$$
Pfahler302
WGUS83 KLSX 040122
FLSLSX
Flood Statement
National Weather Service St Louis MO
822 PM CDT Fri Jun 3 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Missouri River at St. Charles.
Missouri River near Chamois.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at Hermann.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-189-051330-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-220605T1330Z/
/SCLM7.1.ER.220603T1825Z.220604T0000Z.220604T0730Z.NO/
822 PM CDT Fri Jun 3 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at St. Charles.
* WHEN...Until Sunday morning.
* IMPACTS...At 25.0 feet, The right bank downstream overflows,
flooding agricultural bottomland. Near this stage, Missouri Route
H at Island Road will be closed in both directions.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Friday the stage was 25.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Friday was 25.3 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 17.9 feet
Wednesday evening.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Missouri River
St. Charles 25.0 25.3 24.7 22.0 19.6 18.3 17.9
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$
MOC027-151-051330-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-220605T2230Z/
/CMSM7.1.ER.220602T1708Z.220603T1200Z.220604T1030Z.NO/
822 PM CDT Fri Jun 3 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River near Chamois.
* WHEN...Until Sunday afternoon.
* IMPACTS...At 17.0 feet, Flood Stage: Lower lying bottom land
begins to flood.
* ADDITIONAL DETAILS...
- At 7:00 AM CDT Friday the stage was 18.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:00 AM CDT Friday was 18.5 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 9.5 feet Wednesday
evening.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Missouri River
Chamois 17.0 18.5 16.8 13.0 10.4 9.5 9.4
&&
LAT...LON 3864 9198 3871 9185 3873 9161 3866 9161
3865 9190 3858 9194
$$
MOC073-139-051330-
/O.EXT.KLSX.FL.W.0087.000000T0000Z-220605T1520Z/
/HRNM7.1.ER.220602T1823Z.220603T1345Z.220604T0920Z.NO/
822 PM CDT Fri Jun 3 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at Hermann.
* WHEN...Until late Sunday morning.
* IMPACTS...At 22.3 feet, Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Friday the stage was 22.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM CDT Friday was 23.0 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 12.9 feet Friday
evening.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Missouri River
Hermann 21.0 22.3 20.6 16.8 14.4 13.7 13.6
&&
LAT...LON 3873 9161 3875 9136 3866 9119 3861 9123
3866 9139 3866 9161
$$
Byrd110
WGUS83 KLSX 041329
FLSLSX
Flood Statement
National Weather Service St Louis MO
829 AM CDT Sat Jun 4 2022
...The Flood Warning is cancelled for the following rivers in
Missouri...Illinois...
Missouri River at St. Charles.
Missouri River near Chamois.
Missouri River at Hermann.
Mississippi River at Louisiana.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
MOC183-189-041430-
/O.CAN.KLSX.FL.W.0091.000000T0000Z-220604T1329Z/
/SCLM7.1.ER.220603T1825Z.220604T0200Z.220604T0930Z.NO/
829 AM CDT Sat Jun 4 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Missouri River at St. Charles.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Saturday the stage was 24.7 feet.
- Forecast...The river is expected to fall to 17.9 feet
Wednesday evening.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sun Mon Tue Wed Thu
Missouri River
St. Charles 25.0 24.7 22.0 19.6 18.3 17.9 MSG
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$
MOC027-151-041430-
/O.CAN.KLSX.FL.W.0088.000000T0000Z-220604T1329Z/
/CMSM7.1.ER.220602T1708Z.220603T1200Z.220604T0656Z.NO/
829 AM CDT Sat Jun 4 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Missouri River near Chamois.
* ADDITIONAL DETAILS...
- At 7:00 AM CDT Saturday the stage was 16.6 feet.
- Forecast...The river is expected to fall to 9.5 feet
Wednesday evening.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sun Mon Tue Wed Thu
Missouri River
Chamois 17.0 16.6 13.0 10.4 9.5 9.4 MSG
&&
LAT...LON 3864 9198 3871 9185 3873 9161 3866 9161
3865 9190 3858 9194
$$
MOC073-139-041430-
/O.CAN.KLSX.FL.W.0087.000000T0000Z-220604T1329Z/
/HRNM7.1.ER.220602T1823Z.220603T1345Z.220604T1011Z.NO/
829 AM CDT Sat Jun 4 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Missouri River at Hermann.
* ADDITIONAL DETAILS...
- At 7:30 AM CDT Saturday the stage was 20.7 feet.
- Forecast...The river is expected to fall to 12.9 feet Friday
evening.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sun Mon Tue Wed Thu
Missouri River
Hermann 21.0 20.7 16.8 14.4 13.7 13.6 13.6
&&
LAT...LON 3873 9161 3875 9136 3866 9119 3861 9123
3866 9139 3866 9161
$$
ILC149-MOC163-041430-
/O.CAN.KLSX.FL.W.0081.000000T0000Z-220604T1329Z/
/LUSM7.1.ER.220601T1745Z.220602T0830Z.220604T1800Z.NO/
829 AM CDT Sat Jun 4 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Mississippi River at Louisiana.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Saturday the stage was 14.9 feet.
- Forecast...The river is expected to rise to a crest of 15.0
feet this afternoon.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sun Mon Tue Wed Thu
Mississippi River
Louisiana 15.0 14.9 14.7 14.3 14.0 13.7 13.4
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$
KDWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 2, 6:21 AM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 2, 6:21 AM CDT, 2 hours 45 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 621 AM CDT Thu Jun 2 2022 .SHORT TERM... (Through Late Friday Afternoon) Issued at 333 AM CDT Thu Jun 2 2022 The cold front is well southeast of the forecast area, and high pressure is building from the northern Plains into the Mississippi Valley. A short wave rotating around the base of a deep mid-upper level closed low over Canada will continue to push the cold front south and allow the cool/dry surface ridge to drop into Missouri over the next 24 hours. The ridge will bring fair and dry weather at least through Friday night. Expect slightly below normal temperatures due to cold advection in the mid to upper 70s today, and much below normal lows in the low to mid 50s tonight. With low level flow becoming light and variable on Friday and strong insolation, temperatures should rebound into the low to mid 80s in most locations Friday afternoon. Carney .LONG TERM... (Friday Night through Wednesday) Issued at 333 AM CDT Thu Jun 2 2022 Medium range deterministic guidance shows quasi-zonal flow across the central Plains into the Mid Mississippi Valley developing this weekend and continuing into the middle of next week. The deep and persistent mid-upper level closed low over central Canada will also play a factor in the mid-range weather forecast as it will provide a block to warmer air from advancing too far north and this will keep a source of low level baroclinicity over the central Plains and Mid Mississippi Valley. This means our sensible weather for Saturday through next Wednesday will be forced by a series of fast-moving short waves in the quasi-zonal flow...with all the timing and amplitude difficulties that pattern entails. Models are in fairly good agreement with how they handle a weak short wave trough which moves across the Plains into the Mississippi Valley late Saturday into Sunday. This brings the low level flow back around to the south-southwest and produces low level moisture convergence across Missouri and Illinois. The moisture convergence looks neither particularly strong nor focused so organized convection does not look likely, but the going 30-50 PoPs for scattered showers and thunderstorms still looks appropriate. Cloud cover and precip should keep temperatures near or slightly below normal this weekend despite the warm southerly flow. Deterministic guidance shows at least 3 more short waves moving quickly east in the zonal flow aloft across the Mid Mississippi Valley through the middle of next week. Each of these waves will bring an increased chance for precip for a period of time as it passes. Deterministic guidance suggests each short wave could produce an MCS which will move along the baroclinic zone draped across Missouri and Illinois. GFS and ECMWF show fairly significant QPF bullseyes with each of these potential "MCSs", however NAEFS/GEFS/ECENS situational awareness products don't seem particularly impressive with heavy rain potential. The last wave in line which could potentially move through Tuesday night into Wednesday is the most impressive according to the ensembles with 12- 24hr QPF potentially up near the 95th-97th percentile. That being said, the WPC cluster analysis is showing significant deviations from mean QPF through much of days 3-7, particularly on Wednesday. This lends considerable uncertainty to not only the deterministic QPF in the models, but also the ensemble mean solutions. Carney && .AVIATION... (For the 12z TAFs through 12z Friday Morning) Issued at 619 AM CDT Thu Jun 2 2022 VFR flight conditions are expected to prevail across the area through Friday morning. Northwest flow will also prevail as high pressure builds southeast from the Great Plains into the Mid Mississippi Valley. Carney && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 78 56 83 59 / 0 0 0 0 Quincy 76 54 80 57 / 0 0 0 0 Columbia 77 54 80 57 / 0 0 0 0 Jefferson City 78 53 82 56 / 0 0 0 0 Salem 79 54 83 57 / 0 0 0 0 Farmington 77 53 81 56 / 0 0 0 0 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jun 2, 3:37 AM CDT, 5 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 337 AM CDT Thu Jun 2 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 337 AM CDT Thu Jun 2 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a chance of thunderstorms across the region late Saturday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Carney
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:32 PM CDT | River Flood Warning | LSX | Marion | 71 hr |
| Jun 1, 8:15 PM CDT | River Flood Warning | LSX | Cole | 17 hr |
| Jun 2, 6:41 AM CDT | River Flood Warning | LSX | Lincoln | 26 hr |
| Jun 2, 1:04 PM CDT | River Flood Warning | LSX | Callaway, Osage | 4 days |
| Jun 2, 3:21 PM CDT | River Flood Warning | LSX | Cole, Osage | 25 hr |
Nearby
River Flood Warnings in Missouri, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.